# SDR AALA970812

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1448A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11457
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Leaking
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

MSP - FLT 1314 - AFTER GATE ARRIVAL AND ENGINE SHUTDOWN, TAILPIPE FIRE NOTED IN NR 1 ENGINE.  CREW DISCHARGED BOTH FIRE BOTTLES AND GROUND CREW SUPPLEMENTED WITH DRY CHEMICAL EXTINGUISHERS.  REMAINING PAX DEPLANED VIA JETBRIDGE.  REPLACED BOTH FIRE BOTTLES FOR NR 1 ENGINE.  REPLACED NR 1 ENGINE DUE TO OIL LEAK AT BYPASS DUCT BEARING OIL LINE AND CONTAMINATION WITH DRY EXTINGUISHER CHEMICAL.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
